Folding on the chaotic Cartesian product of manifolds and their fundamental group
Main Article Content
Abstract
In this paper we introduce the chaotic fundamental group of foldings of the chaotic Cartesian product of manifolds into itself. Also the fundamental group of the limit of foldings of the chaotic Cartesian product of manifolds into itself are deduced. The effect of folding on the wedge sum of chaotic manifolds and their chaotic fundamental group will be achieved. Some types of conditional foldings restricted on the elements of a free chaotic group and their chaotic fundamental groups are presented. Theorems governing these relations are obtained.
Article Details
How to Cite
Abu-Saleem, M. (2008). Folding on the chaotic Cartesian product of manifolds and their fundamental group. Tamkang Journal of Mathematics, 39(4), 353–361. https://doi.org/10.5556/j.tkjm.39.2008.10
Issue
Section
Papers